# SDR AUS20021119

- Difficulty date: September 29, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech V35A
- Engine: Cont IO550B
- Propeller: Mcauly 3A32C76
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621218
- Condition: Leaking
- Location: Engine Fuel Pump
- Part time: 156 cycles
- Component: Engine Fuel Pump, Cont, 64621218
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP LEAKING. SUSPECT FAULTY SHAFT SEAL.
